# SDR SWIA2020042350269

- Difficulty date: April 7, 2020
- Submitted: April 23, 2020
- Operation: Air carrier
- Aircraft: N779CA
- Make and model: Cndair CL6002B19
- Aircraft serial: 7306
- Aircraft time: 43,474 hours, 40,880 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Structure
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*FLOOR EDGE MEMBER FS 559+16- 559+112 LBL 37 HAS CORROSION AROUND SCREW HOLES   (C-CHECK) RO 4/21/2020   --BLENDED CORROSION ON THE FLOOR EDGE MEMNER FS559+16 - FS559+112 LBL37 "OUT OF LIMITS" REF BOMBARDIER REO.  --REMOVED AND REPLACED FLOOR EDGE MEMBER FS559+16 - FS559+112 REF .REF. BOMBARDIER DWG. CRJ 200 SRM & REF. CRJ 200 SRM
